JournalsjemsVol. 20 , No. 4pp. 865–901

Boundedness of moduli of varieties of general type

  • Christopher D. Hacon

    University of Utah, Salt Lake City, USA
  • James McKernan

    UCSD, La Jolla, USA
  • Chenyang Xu

    Beijing University, China
Boundedness of moduli of varieties of general type cover
Download PDF

A subscription is required to access this article.

Abstract

We show that the family of semi log canonical pairs with ample log canonical class and with fixed volume is bounded.

Cite this article

Christopher D. Hacon, James McKernan, Chenyang Xu, Boundedness of moduli of varieties of general type. J. Eur. Math. Soc. 20 (2018), no. 4 pp. 865–901

DOI 10.4171/JEMS/778